# SDR QXEA200400037

- Difficulty date: January 14, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,861 hours, 21,268 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PYX
- Condition: Defective
- Location: Lavatory
- Part time: 14,861 hours, 21,268 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - LAVATORY SMOKE DETECTOR ALARM ACTIVATED IMMEDIATELY AFTER TAKEOFF.  THERE WAS NO SMOKE OR HAZE IN CABIN.  THE FLIGHT ATTENDANT PRESSED THE TEST BUTTON AND THE ALARM RESET.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
